# SDR ASAA201904297169

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,663 hours, 4,817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CA FMC FAILED WITH VTK FLAG FOR APPROX 3 MIN. THEN REBOOTED NORMAL OPS. GROUNDED - YES. VERIFIED L/H FMC COMPUTER FAILED FAULT SHOWED INTERMITTENT PGM FAULT. CYCLED PWR TO A/C. ACCOMP FMC OPS TEST, TEST PASS ALL SENSORS OK & ACCOMP FMC BITE BITE SHOWS OK REF B737-900 FIM 34-61 TASK 801 & FIM 34-61 TASK 837 & B737-900 AMM 34-61-00-710-801.
